# SDR QXEA200603375

- Difficulty date: November 29, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - TEMPORARY REPAIR FOR LIGHTNING STRIKE AT STATION X167.00 BETWEEN STRINGERS 30 AND 31 CHERRY FASTENER INSTALLED IAW RD 8-53-65013 REQUIRES PERMANENT REPAIR.  REPAIRED IAW RD 8-53-6798.
